# SDR AALA20170201030

- Difficulty date: January 30, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N379AA
- Make and model: Boeing 767323
- Aircraft serial: 25448
- Aircraft time: 96,204 hours, 15,451 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: E95
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FLIGHT ATTENDANT EMERGENCY FLASHLIGHT MID CABIN LEFT AFT SIDE IS INOPERATIVE. REMOVED AND REPLACED FLASHLIGHT BATTERY IAW AMM 25-64-01. OPERATIONAL CHECK GOOD.
